# SDR 99UAL900352

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Part number: NAS161212
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AT APPROX 1 HOUR OUT OF LAX, CREW REPORTED LOSING ALL HYDRAULIC FLUID ON YELLOW SYSTEM.  SAMC WAS CONTACTED AND SYSTEM WAS SHUT DOWN PER ECAM MESSAGE.  CAPTAIN ELECTED TO CONTINUE TO DESTINATION.  *S/D*  O-RING BETWEEN YELLLOW ACCUM & PRESS.  LINE REPLACED - REF IPC 29-13-03-06A.  ALSO SERVICED RESERVOIR TO FULL & CLEANED BOTTOM OF AIRCRAFT OF HYD FLUID.
